# SDR DALA2024050304916

- Difficulty date: May 2, 2024
- Submitted: May 3, 2024
- Operation: Air carrier
- Aircraft: N727TW
- Make and model: Boeing 757231
- Aircraft serial: 30340
- Aircraft time: 83,684 hours, 20,458 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: UNKNOWN
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6813 CEILING EXIT SIGN OVERHEAD 2L DOOR IS LOOSE. CORRECTIVE ACTION: SECURED CEILING EXIT LIGHT AS PER B757 AMM 33-51. (5317584)
